Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Coltonheller20

Face Very Dry and burns HELP PLEASE!

Recommended Posts

I was given this acne creame and was using it more than I should have and got very sensitive skin, very scaley and dry, I've tried a lot of things with the help of my parents but Is there anything I should do on a regular basis to this skin?? 

How do I share an image?

Edited by Coltonheller20

Share this post


Link to post
Share on other sites

Stop using everything and go back to the basics of gentle washing and moisturizing.  DO NOT use any more acne meds until this has healed as you can potentially damage your skin further. 


When it comes to acne, more is definitely not better so use only what is prescribed and slowly work yourself up to using the meds as prescribed (for example, with retinoids, you may only start using it twice a week and slowly increase to daily use over a month time)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×